# SDR SCNA97238

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1A21556
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE CABIN FLOOR SUPPORT INTERCOSTAL WAS CRACKED BETWEEN FRAMES AT STATION 400-420 LBL 5.  REMOVED, FABRICATED AND INSTALLED NEW ANGLE IAW  B727 SRM 51-30-2, 51-20-1 AND MM 51-20-11.
